Testosterone Ethanate Side Effects!

by Clay
(United States)

Testosterone Ethanate Side Effects!

I have been on Testosterone Replacement Therapy for almost two years and do my own injections at home.

It has really brought all my numbers back to the right place and most of the time I feel wonderful unless the following happens:

I take two shots per week of 5.5cc of Testosterone Ethanate in my shoulder or upper arm, thigh or butt.

I have experimented with all kinds of different times to locations etc. and still have this big problem that nobody has been able to help me yet!

The problem is absorption! Usually about every second or third injection my body won't absorb it at all.

The issue is I don't realize it until I wake in the morning with the terrible low T symptoms, fatigue, no energy, want to sleep, bloating in belly, bad mood, allergy like symptoms, body aches including lower back, sometimes body chills or feels cold.

Once I notice this and of course I'm feeling horrible I inject again and within 20 to 24 hours I'm perfect again and all those symptoms are gone! :0)

My BIG PROBLEM is what can I do or change to make sure my body absorbs the testosterone injections???

My number are good now but one time in the middle of my shot schedule I had lab drawn and it showed my testosterone very low like I hadn't been injecting at all.

One week later after injecting again it was at the high side of the T level range and felt perfect. This is driving me crazy and is effecting my job and home life when this happens!

Thank you very much in advance.

Testosterone Ethanate Side Effects!

Hello Clay,

Welcome to the roller coaster!

Sexual highs and lows, wild mood swings, sleep disturbances, body aches, bloating, lack of energy, etc, etc...

You're two years into this ride, and it's not quite as fun as it was in the beginning, is it?

I can tell the party is almost over for you Clay, because you've begun chasing the buzz.

Like a drug addict, desperate for that amazing high you felt early on, you keep chasing.

Unfortunately, this particular beast cannot be caught!

You can go after it for the rest of your natural life, and all you'll get is an occasional glimpse, a fleeting glance in the night

Testosterone Ethanate Side Effects!

But wait you say...I can always increase the dose, right?

Sure you can, but when you bump the dose, you bump the side effects.

So instead of mood swings, body aches and low energy, you've got testicular atrophy, gyno, and hormonal cancers.


You've stepped way outside the bounds of nature, and now, you're body is responding the only way it knows how.

By shutting down endogenous testosterone production!

Yup, each time you inject your pituitary becomes just a little bit weaker, your testicles a little bit smaller.

I think, deep down, we both know that this isn't an absorption issue.

The real problem is...you're body is slowly but surely giving up on you.

And when it finally gives in altogether...

All you're going to have left is that bottle of testosterone ethanate sitting in your medicine cabinet.

If you'd prefer to follow a different path, click Here

Testosterone Ethanate Side Effects
to Boost Your Low Testosterone Levels-Home

Click here to post comments

Return to Testosterone Replacement Therapy Feedback!.